Solutions for 2n(th) order lidstone BVP on time scales


ÇETİN E. , Topal S. G.

TURKISH JOURNAL OF MATHEMATICS, vol.33, no.4, pp.359-373, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.3906/mat-0805-38
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.359-373

Abstract

In this paper, we prove the existence of solutions for nonlinear Lidstone boundary value problems by using the monotone method on time scales and also we show the existence of at least one positive solution if f is either superlinear of sublinear by the fixed point theorem in a Banach space.